# SDR FDEA201305150998

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Damaged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCRATCHED, GOUGED AND CORRODED BS 418 - 440, RBL 45.  R & R SEAT TRACK IAW-DWG 141N5131 AND SRM-51-40-02, CAT "A" MAJOR REPAIR.
